# SDR 04FDEA01280

- Difficulty date: May 17, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11
- Aircraft serial: 48549
- Aircraft time: 39,447 hours, 9,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO COMPT BILGE AREA SPLICE FITTING AT LONGERON 44 LEFT STA 1541.  SUSPECT CRACK ORIGINATING FROM THE RIVET AREAS.  CRACK SPLICE FITTING REMOVED AT CENTER CARGO COMPARTMENT BILGE AREA SPLICE FITTING AT LONGERON 44 LT STA 1541 AS PER SRM 51-33-01 VOL II AND FABRICATED NEW SPLICE   FITTING AS PER DWG A5A7116 AND NEW SPLICE FITTING INSTALLED AS PER SRM 51-33-01 VOL II.
